It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board


Spinal Cord Disorders Board Index


I had my 2nd cervical epidural injection yesterday, and after I took a nap when I got home for a few hours I woke up with a pricky tingly feeling from my lower lip to my chin. It feels kind of like when novacaine has about half worn off after a dentist visit, like hot water is dribbling down my chin. I called the Dr. office today around noon after it still hadn't gone away and they didn't think it was anything to be alarmed about, but to call back right away if it got any worse. They didn't seem to think it was related to the injection, but I can't imagine that a coincidence like that would be likely. Is this anything anyone else has experienced after an injection? Should I be concerned? For what it's worth, my shoulder and arm feel considerably better than before I went, although my neck still hurts like it always does. I am also on 1200mg of neurontin daily if that makes any difference.





All times are GMT -7. The time now is 12:08 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!